Questions and Answers
How long do I have to wait in order to take a second pill of diflucan-150mg?
I have Oral Thrush and I took one pill of Diflucan on Friday afternoon and the sores are still bad and it doesn't seem to be helping. When would be the earliest I could take a second pill. The doctor said to wait three days, but I wouldn't mind taking it Sunday if it wouldn't hurt me.
If the doctor said wait thrree days, then you wait three days.
That's all there is to it.
If you are thinking that these instructions don't work for you, then you should call the doctor to ask for further instructions. Your doctor has an after-hours phone number or paging service; so call that.
I took a one time (150mg) dose of Diflucan over 2 weeks ago for a yeast infection. No relief; any suggestions?
I did contact my doctor and he advised to use Monistat 7 after confirming that the test results did indicate a yeast infection; however after three days of Monistat there is still not much relief. Are there any other effective remedies? Anyone ever try the Azo relief tablets? Serious replies only please....Thanks for any help in advance!!
You may have or have had a yeast infection,,but you probably have bacterial vaginosis on top of the yeast infection and should go in to the doctor and have this confirmed or denied. If it is still a yeast infection, you will need to find out why the infection is not clearing up (diabetes etc). Good Luck and hope everything turns out ok.
Will there be any benefit to taking 150mg of apo-fluconazole (diflucan)?
I having been studying the possibility of yeast related fatigue. I had a certain test done that showed I had yeast in me. (not normal) The doctor prescribed a one time treatment of 150mg of fluconazole (diflucan). I was just wondering what people thought of this method, If this dosage-length will produce any positive results? Suggestions and feedback from personal experience appreciated. Thank you
Diflucan is an antifungal type of antibiotic. It treats serious fungal infections found throughout the body. These include oral candidiasis or thrush infections of the mouth or throat, vaginal yeast infections, candidal infection of the urinary tract, meningitis, and others......... if you feel that you must take it and cannot possibly adhere to the sugar and yeast free diet i suggested then please ensure that you also take a good quality probiotic supplement twice daily ...... 4 hours after you take the antibiotic or the antibiotic will negate the probiotics actions ......... the antibiotic will kill All the bacteria ....... that isn't entirely a good thing because you need the good flora in your gut for effective digestion .......... the probiotic will recolonise the good flora in your gut ..... by simply taking a good quality probiotic on a daily basis (even when you aren't taking antibiotics) you will find that your energy levels and digestive functioning will improve enormously.
Check out this link on diflucan ...... pretty scary side affects i reckon..... hey, if you can sort out your digestive system mate and address any foods you are intolerant to and avoid them it's likely you'll add 30 years to your life.
At the very least also avoid man made chemically processed sugar, yeast, alcohol, soft drinks and sodas and pop ...... as they will all literally feed the yeast overgrowth allowing it to multiply and run rampant.
take care of you
My doctor prescribed me Diflucan 150MG once a week to treat my toenail fungus... do you think this will work?
First of all Diflucan is NOT prescribed for nail fungus. Nail fungus is very stubborn and takes a long course of treatment usually with Penlac nail polish or with Lamisil tablets. I am guessing you have a dose of Diflucan which is prescribed for vaginal yeasts and thrush and you are hoping it will work for this to. Sorry, it isn't the right med. I also think this is the second time today you have posted this.
my pharmachist gave me diflucan 150mg for my itchy vagina, is it save? or is it too strong medicine?
I went to the pharmacy to get some vagisil cream but they dont have any, instead they recommend me to take 1 diflucan tablet. I didnt go to doctor because i dont think the itch is something serious. the last couple of months i've been treated for urinary tract infections, now that the infection is gone i had an itchy vagina for almost a week now, and it gets even more itchy especially after i wash up with vaginal antiseptic, i havent take the diflucan because i learn it is quiet a strong medicine that might affect kidney and liver. please, would somebody advice me, thanks a lot
Diflucan is a GREAT medication! I take it whenever the Doc puts me on any antibiotic to PREVENT a yeast infection. It usually takes a day or 2 to take effect - but is better (in my opinion) than those messy creams etc. If you NEED something for the discomfort before that takes effect - you CAN use the over the counter creams (Monistat etc) for a day or so as well.
Can you Take a bath if you have a yeast infection?
I know your not allowed to take a bubble bath of you have a yeast infection but can you take a regular one? Because I have been. I've been having an on going yeast infection for 3 weeks now, my OB/GYN did a STD, and cultures test. All came out fine. I'm now taking Diflucan 150mg for the 3rd time.
it is not recomended,
yeast grows in warm moist places. a bath can enhance them, along with wearing cotton undies, try using a feminine powder and make sure you wash your panties very well, once you get rid of the infection, toss em and buy more, sleep bottom less at nite to let your self "air out" and if you have a heavy discharge wear cotton panti liners and change them often. to ease the itching and keep clean go to a pharmacy and buy some witch hazel wipes, good luck i have em at least once a year so i know it is a pain...
help! i sufer from recurrent vaginal monilia,been treated with 'diflucan'cap.&gynodaktarin vag.ovules?
i took a 150mg diflucan cap.once weekly for 8sucessive weeks&gynodaktarin vag.ovules for 6 sucssesive nights used vag. wash but the infection won't go..symptoms disapper for a while then we'r back to stage 1.
Check out the yeast link at www.hufa.org. I don't know if monilia is a yeast related problem but if you have a yeast problem, it makes everything worse.
diflucan and alcohol?
i took one dose of 150mg diflucan 4 days ago. is it ok to have one or two drinks?
Did you see this other post?
I was actually about to have a drink myself, then thought I should double-check first...took a pill yesterday. *I* should probably hold off since it is definitely still in my system. For you, after 4 days...might still be iffy.
Every single site I consulted said to avoid alcohol while taking diflucan because both drugs affect the liver.
Maybe enjoy a nice cup of herbal tea tonight and call your OBGYN tomorrow to see when it's safe to imbibe.
does Diflucan interfere with birth control (yasmin)?
I took a single 150mg pill of Diflucan on Monday after beginning my row of inactive tablets on the Saturday before that.
Will Diflucan interfere with the effectiveness of my birth control, should i use alternate protection?
I ran a drug interaction cross on epocratesonline.com and do not see any issues related to decreased efficacy of birth control while taking diflucan. So no worries but good question!
Will a one-off diflucan tablet cure my ringworm once and for all?
Hi. You may have seen my other recent posts regarding the trauma that is ringworm. To synopsise, we fostered a kitten. It was riddled with the fungus. I contracted ringworm despite hours of vacuming and bleaching. Boyfriend got no spots at all! Went to doctor today and said that because I'm under stress at the moment....(multiple family worries) I may be more susceptible.
He prescribed a one off 150mg dose of diflucan.
Please, please anybody tell me if and when the drug will kick in.
Have 12 very small lesions (all treated with daktacort and covered with bandaid) but at next count it might be 15.
Would be so grateful for an answer. Thanks to those who answered previous calls for help.
You sound like my daughter! She rescued a sickly kitten and the vet said that the bald patches were because of severe malnutrition. A week later (vacationing in Arizona!) she develops these circles. A MD said it's probably ringworm. BUT he only gave us a Rx for Lamisil (which, you don't even NEED a prescription for Lamisil!)
I want to call back and get a RX for Diflucan.
To help you, though, I read that you need to take one dose every week for 3-4 weeks.